# SDR 2022FA0000230

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: General aviation
- Aircraft: N769KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC769B
- Aircraft time: 32,866 hours, 31,735 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Switch
- Part number: 1EN516
- Condition: Faulty
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED A LEFT HAND MAIN GEAR RED LIGHT ILLUMINATED ON INITIAL GEAR EXTENSION.  SECOND CYCLING GOT THREE GREEN LIGHTS.  MX REPLACED THE INBOARD DOWN LOCK SWITCH AND THE GROUND TEST WAS NORMAL.
